# SDR R61A2019110871223

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 35,236 hours, 26,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001622
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,342 hours, 12,032 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR IDENTIFIER SIGN DOES NOT ILLUMINATE. R&R EMERGENCY LIGHT POWER UNIT 2 PER AMM 32-50-01.
